S. Cacace, E. Cristiani, M. A. Falcone, and . Picarelli, A Patchy Dynamic Programming Scheme for a Class of Hamilton--Jacobi--Bellman Equations, SIAM Journal on Scientific Computing, vol.34, issue.5, pp.2625-2649, 2012.
DOI : 10.1137/110841576

URL : https://hal.archives-ouvertes.fr/inria-00628108

F. Camilli, M. Falcone, P. A. Lanucara, and . Seghini, A domain decomposition method for Bellman equations, Cont. Math, vol.180, pp.477-483, 1994.
DOI : 10.1090/conm/180/02008

A. Festa and R. Vinter, Decomposition of Differential Games, 2014.
URL : https://hal.archives-ouvertes.fr/hal-01122921

A. Festa, Reconstruction of independent sub-domains in a Dynamic Programming Equation and its Application to Parallel Computation, 2014.

S. Bibliography, E. Cacace, M. Cristiani, . A. Falcone, and . Picarelli, A patchy dynamic programming scheme for a class of Hamilton-Jacobi-Bellman equation, SIAM J. Scientific Computing, vol.34, issue.5, pp.2625-2649, 2012.

F. Camilli, M. Falcone, P. A. Lanucara, and . Seghini, A domain decomposition method for Bellman equations, Cont. Math, vol.180, pp.477-483, 1994.
DOI : 10.1090/conm/180/02008

A. Festa and R. Vinter, Decomposition of Differential Games, 2014.
URL : https://hal.archives-ouvertes.fr/hal-01122921

A. Festa, Reconstruction of independent sub-domains in a Dynamic Programming Equation and its Application to Parallel Computation, 2014.